01-30-2006, 07:26 PM #1
Acne for those always on/high dosages
For the bros that are on all the time how does acne effect you? does it ever subside? Also for those using high dosed cycles do you find that acne is dose dependent? I find it interesting that every single pic i've seen of pro bb's there skin looks decent, even in close up photos that don't seem to be edited.
01-30-2006, 07:32 PM #2
I've been technically on for several years now.I don't get the side I did in the past when i would come off and run PCT.Seems your body adjusts to the drugs and sides aren't pronounced at all.On occasion I'll get some mild acne running strong androgens,but never water retention or the likes..
Same goes for my doses.I can run 3g of test and get no sides,but when I ran 500 mgs years back I got all the fun sides.
Hope my experience helped
01-30-2006, 07:36 PM #3
01-30-2006, 08:54 PM #4
pinn what are the risks of staying on year round? you will have to come off eventually right? if and when you do will recovery be impossible and will you be on hrt for the rest of your life?
01-30-2006, 09:02 PM #5Originally Posted by Anabolios
I don't cycle year round.I cruise for several months,the run a cycle,then cruise.
01-30-2006, 09:05 PM #6Originally Posted by Pinnacle
thats interesting...sounds good though
01-30-2006, 09:08 PM #7National Level Bodybuilder
- Join Date
- Aug 2004
My experience was the same. my first big cycle I got some nasty acne, after that it was a wrap, haven't had acne since, just 1 or 2 maybe. currently on 2g of test.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)